# SDR HEEA083767

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 1,948 hours
- Engine: Allsn 250C*
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 23062752
- Part serial: E536
- Condition: Cracked
- Location: Nr 1 Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NOZZLE SHIELD CRACK AT CENTER OF SHIELD DOME. REPLACED WITH SERVICEABLE PART.
